ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/47994472
Record Status Checked
Record Id 47994472
Title On monotonic estimates of the norm of the minimizers of regularized quadratic functions in Krylov spaces
Contributors
Abstract
Organisation STFC , SCI-COMP , SCI-COMP-CM
Keywords
Funding Information EPSRC (EP/M025179/1); Joachim Herz Stiftung
Related Research Object(s): 45927150
Language English (EN)
Type Details URI(s) Local file(s) Year
Author Accepted Manuscript BIT Numer Math 60 (2019): 583-589. STFC-AAM-2020-016.pdf 2019